HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Strong stability of 2D viscoelastic Poiseuille-type flows

Files in This Item:
pre1046.pdf299.65 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84190

Title: Strong stability of 2D viscoelastic Poiseuille-type flows
Authors: Giga,Y. Browse this author
Sauer,J. Browse this author
Schade,K. Browse this author
Issue Date: 8-Jan-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1046
Start Page: 1
End Page: 15
Abstract: We investigate Lp stability issues of small viscoelastic Poiseuilletype ows in two dimensions stemming from a model considered in Fang- Hua Lin, Chun Liu, and Ping Zhang (2005). We show local existence of perturbed ows of locally-in-time existing Poiseuille-type ows and global existence of the peturbed ows whenever the initial perturbation is small enough. In this case the perturbed ow decays exponentially. In all cases, the perturbations immediately regularize.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69850
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

 

Feedback - Hokkaido University